# SDR DALA1024159886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT CARGO TRACK FROM FWD BULKHEAD TO RT STA 370 HAS SEVERAL SPOTS IN SIDE TRACK CORRODED.  REMOVED CORROSION FWD RT SIDE TIE DOWN TRACK. FOUND OUT OF LIMITS IAW SRM 53-23-0, FIG 9, SHEET 3. INSTALLED NEW SUPPORT FITTING STA 294, RBL 27.5 IAW SRM 51-30-5.  PREPARD TIE DOWN TRACK -65 AND PHENOLIC SHIM.  LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED TIE DOWN TRACK, STIFFENER -65 IAW SRM 51-30-1.
